# SDR ASAA2022111540795

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 44,762 hours, 13,068 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Faulted
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO #1- RECEIVES AUDIO ONLY- CANNOT TRANSMIT. GROUNDED - YES. PERFORMED BITE TEST IAW B737-800 FIM 23-11/801 ALL TESTS PASSED PERFORMED FIM 23-11 TASK /806 TRANSMITTED SUCCESSFULLY.
